# SDR SWAA2024082318120

- Difficulty date: July 26, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N8647A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42528
- Aircraft time: 33,518 hours, 16,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE THE AIR CONDITIONING COMPARTMENT UNDER DOOR 192CR NEAR THE AFT INBD UPPER CORNER; THERE IS EVIDENCE OF A CRACK AT A FASTENER ON THE HORIZONTAL ANGLE.<[01] REMOVED STIFFENER PART # 111A1306-8 AND FILLER PART # 111A1601-11 FROM FRONT SIDE OF VAPOR BARRIER AT STA 663 PER SRM 51-40-02 TO F.O.M.;[06] LOCATED AND DRILLED HORIZONTAL ANGLE AT STA 663 IAW SRM 51-40-05;[07] IN REFERENCE TO CORRECTIVE ACTION #5; VERIFIED DAMAGE REMOVAL FROM HOLE. PERFORMED HFEC INSPECTION OF FASTENER HOLE IAW 737 NDT PART 6; 51-00-00 PROCEDURE 16. NO DEFECTS NOTED. REFERENCE TTG8Q00V2EPN FOR WORK ACCOMPLISHED.;[08] INSPECTED AS REQUIRED. CORRECTIVE ACTION #6. OK TO INSTALL NEW HORIZONTAL ANGLE.;[09] INSTALLED 33 EACH FASTENERS THROUGH STA 663 HORIZONTAL ANGLE INSIDE THE CENTER FUEL TANK IAW SRM 51-40-02;[10] C/W INSP. INSTALLED 33 EACH FASTENERS THROUGH STA 663 HORIZONTAL ANGLE INSIDE THE CENTER FUEL TANK IAW SRM 51-40-02;[11] GRANTED :L OK TO REINSTALL STIFFENER PART # 111A1306-8 AND FILLER PART # 111A1601-11 TO FRONT SIDE OF VAPOR BARRIER AT STA 663.;[12] RE INSTALLED HORIZONTAL STIFFENER AND FILLER AND VERTICAL STIFFENER AT L/H STA 663 HORIZONTAL ANGLE REPAIR PER SRM 51-40-02;[13] C/W INSPECTION OF C/A #12 ONLY;[14] COMPLETED REMOVAL AND REPLACEMENT OF R/H 663 CHORD IAW SRM 51-40-02.;[15] VERIFIED COMPLETED REMOVAL AND REPLACEMENT OF R/H 663 CHORD IAW SRM 51-40-02.
